Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jjj333kkk2

Veteran Member
  • Total Reviews

    0
  • Content Count

    389
  • Joined

  • Last visited

Community Reputation

12 Neutral

5 Followers

About jjj333kkk2

  • Rank
    Member

Profile Information

  • Gender
    Not Telling

Recent Profile Visitors

4292 profile views
  1. Thanks for the responses guys. It's unfortunate, really. Getting facial redness was the one thing I was afraid of above all else, as I'd read some scary stories about the redness not going away once the course was over. The original plan was to stay on 40 mg/day for the entire course to avoid it and other side effects, which is quite a low dose for my bodyweight. But now that the jig is up I might as well increase my dose and go full steam to get this Accutane thing over with as quickly as pos
  2. My face has a permanently red tinge from taking only 40 mg / day of Accutane (I weigh 160). And my dose is increasing to 100 mg pretty soon. I have two questions: 1) Did any of you experience facial redness on Accutane? 2) How long after your course ended did it recede? In some cases did it not receed it all? Thanks.
  3. Hey guys, For those taking Accutane, how long did it take before you noticed on your face a significant oil reduction, or other dryness symptoms? Thanks.
  4. What kind of hairloss are you experiencing? Is it in the typical male pattern baldness pattern, or is distributed all over the scalp? To confirm the hairloss yourself, do something called the "hair pull test" (you can Google it). Have you been taking low-dose Accutane for the past 1.5 years? What is the cumulative dose of Accutane you've taken so far? Random supplements you've thought of or have been recommended to you via broscience aren't going to do anything to stop the hairloss. The
  5. Good luck! In about ~1 week I'll be on Accutane too!
  6. Uh, are you guys sure Accutane causes sexual side effects? I haven't been able to find sexual side effects listed in any official or semi-official list that lists the side effects of Accutane. As in, sexual side effects are not even listed under 'very rare.' Can you guys find me a list of Accutane side effects where sexual side effects are listed at all? I'm not denying that some people are getting sexual side effects on Accutane, by the way. But if the occurence is so rare that the drug com
  7. Uh, Accutane hair loss has NOTHING to do with male pattern baldness. Some people get diffuse thinning on Accutane because the medicine causes a large shock to the body. People get hair loss disorders all the time due to all kinds of shocks... childbirth, emotional disorders, etc. MPB is a very specific condition caused by DHT. If you get hairloss on Accutane, it's not going to be in the typical MPB pattern, but will most likely be diffuse (and possibly not just limited to your head).
  8. Dude, stop clowning around with BP and get on Accutane ASAP. If you don't take care of that quickly you will scar very badly.
  9. Good luck with your course! I'll hopefully be on Accutane too soon. =)
  10. Keep in mind you might get remission. You took about a 4800 mg cumulative dose, which is 73% of the recommended minimum dosage. The recommended minimum dosage is typically 120 mg/kg, which for you is a cumulative dose of 6545 mg.
  11. Where did you get your statistic from? According to this study at least, about 1/5 relapse within two years after a cumulative dose of 120 - 150 mg/kg. http://www.ncbi.nlm.nih.gov/pubmed/22909370 Obviously people who relapse are more likely to post on this forum.
  12. Haha, I don't think it's that simple. Besides, all the medications I use are quite drying. Anyways, this isn't working. I've drank a liter of milk, and eaten ice cream and cheese pizza and all I've gotten is one tiny pimple. This is honestly ridiculous. Time for plan B: use TCA to dot my face to create red spots. I'll present them as erythema left over from the acne. My face will be completely flat, but at least it won't be clear. Anyone got any better ideas?
×